English  |  正體中文  |  简体中文  |  Items with full text/Total items : 60932/93628 (65%)
Visitors : 1250780      Online Users : 28
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/109349

    Authors: Ceng, Lu-Chuan;Liou, Yeong-Cheng;Wen, Ching-Feng
    Keywords: Generalized vector equilibrium problem;Variable ordering relation;Cone mapping;KKM-Fan theorem;Brouwer fixed point theorem;Monotonicity;Complete continuity
    Date: 2016-12
    Issue Date: 2017-01-17 09:27:37 (UTC+8)
    Publisher: 淡江大學出版中心
    Abstract: In this paper we study the solvability of the generalized vector equilibrium problem (for short, GVEP) with a variable ordering relation in reflexive Banach spaces. The existence results of strong solutions of GVEPs for monotone multifunctions are established with the use of the KKM-Fan theorem. We also investigate the GVEPs without monotonicity assumptions and obtain the corresponding results of weak solutions by applying the Brouwer fixed point theorem. These results are also the extension and improvement of some recent results in the literature.
    Relation: Tamkang Journal of Mathematics 47(4), pp.455-475
    DOI: 10.5556/j.tkjm.47.2016.2163
    Appears in Collections:[淡江數學期刊] 第47卷第4期

    Files in This Item:

    File Description SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback